Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Dynamical systems, filtrations and entropy


Author: M. Shub
Journal: Bull. Amer. Math. Soc. 80 (1974), 27-41
MSC (1970): Primary 58F10, 58F20; Secondary 57D65
MathSciNet review: 0334284
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58F10, 58F20, 57D65

Retrieve articles in all journals with MSC (1970): 58F10, 58F20, 57D65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13344-6